JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 126
On an Upper Bound for the Deviations from the Mean Value

    Authors: Aurelia Cipu,  
    Keywords: Arithmetic mean, Square mean, Cauchy-Schwarz-Buniakovski inequality, Triangle inequality.  
    Date Received: 12/10/05  
    Date Accepted: 20/02/06  
    Subject Codes:

26D15, 51M16.

    Editors: Anthony Sofo,  

A completely elementary proof of a known upper bound for the deviations from the mean value is given. Related inequalities are also discussed. Applications to triangle inequalities provide characterizations of isosceles triangles.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login